Existence of a classical solution to complex material flow problems


Che, Jiahang ; Chen, Li ; Göttlich, Simone ; Wang, Jing


DOI: https://doi.org/10.1002/mma.3848
URL: http://onlinelibrary.wiley.com/doi/10.1002/mma.384...
Additional URL: https://www.researchgate.net/publication/292677180...
Document Type: Article
Year of publication: 2016
The title of a journal, publication series: Mathematical Methods in the Applied Sciences : MMAS
Volume: 39
Issue number: 14
Page range: 4069-4081
Place of publication: Chichester [u.a.]
Publishing house: Wiley
ISSN: 0170-4214 , 1099-1476
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Che, Jiahang ; Chen, Li ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Wang, Jing (2016) Existence of a classical solution to complex material flow problems. Mathematical Methods in the Applied Sciences : MMAS Chichester [u.a.] 39 14 4069-4081 [Article]


+ Search Authors in

BASE: Che, Jiahang ; Chen, Li ; Göttlich, Simone ; Wang, Jing

Google Scholar: Che, Jiahang ; Chen, Li ; Göttlich, Simone ; Wang, Jing

ORCID: Che, Jiahang ; Chen, Li ; Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Wang, Jing

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item